Cookies?
Library Header Image
LSE Research Online LSE Library Services

Discussion of J.F.Bjørnstad, ‘Non-Bayesian multiple imputation’

Skinner, Chris J. (2007) Discussion of J.F.Bjørnstad, ‘Non-Bayesian multiple imputation’. Journal of Official Statistics, 23 (4). pp. 463-465. ISSN 0282-423X

[img]
Preview
PDF - Submitted Version
Download (359kB) | Preview

Item Type: Article
Official URL: http://www.jos.nu/
Additional Information: © 2007 Statistics Sweden
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 28 Oct 2011 12:55
Last Modified: 16 Nov 2011 16:09
URI: http://eprints.lse.ac.uk/id/eprint/39107

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics